# SDR UALA2011051102328

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 62,727 hours, 9,014 cycles
- Engine: Pwa PW40903
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: DM1601354001
- Condition: Faulty
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTS OF LOSS OF LEFT AND RIGHT TRANSPONDERS.  ACCOMPLISHED ITEMS EXCEPT THE REPLACEMENT OF ATC UPPER ANTENNA, AND TDR CHECK OF COAX FROM K34101 TO ATC TOP ANTENNA M34119.  CHECKS OK.  RPL'D ATC UPPER ANTENNA.  REF PCN 581-0023 (ANT) & 150-8413(GSKT).
